# SDR MASA200601007

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,633 hours, 5,713 cycles
- System (JASC): 5270 · Door Warning System
- Part: Caution Message
- Condition: False Activation
- Location: E/E Bay Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5022 CLT - AVIONICS BAY DOOR CAUTION MESSAGE.  MX INSPECTED AND FOUND DOOR CLOSED AND INDICATIONS NORMAL. ACFT RETURNED TO SERVICE.
